EconPapers    
Economics at your fingertips  
 

Quasimonotone and Almost Increasing Sequences and Their New Applications

Hüseyin Bor

Abstract and Applied Analysis, 2012, vol. 2012, 1-6

Abstract:

Recently, we have proved a main theorem dealing with the absolute Nörlund summability factors of infinite series by using -quasimonotone sequences. In this paper, we prove that result under weaker conditions. A new result has also been obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/793548.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/793548.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:793548

DOI: 10.1155/2012/793548

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:793548